MAUDE Adverse Event Report: RUSCH ET TUBE,CF,5.5; TUBE, TRACHEAL (W/WO CONNECTOR

RUSCH ET TUBE,CF,5.5; TUBE, TRACHEAL (W/WO CONNECTOR
Model Number IPN048869
Medical Device Problem Code Inflation Problem (1310)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 08/16/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(4).Mdr report key/report number: (b)(4).Complaint verification testing could not be performed as it was reported that the sample is not available for return.A verification of failure mode reported in the current manufacturing process was conducted as follows: 125 samples were taken from the current production, the samples were inspected according to qip, the revised characteristics comply with the requirement.Defect reported "leak - info not provided" was not observed in the current manufacturing process.A device history record review was performed, and no relevant findings were identified.Without the device to evaluate the complaint could not be confirmed and the probable cause could not be determined from the available information.Teleflex will continue to monitor and trend for reports of this nature.
 
Event or Problem Description
Complaint from maude database: "ett (endotracheal tube) balloon not holding pressure without a red cap.The balloon on ett cuff was not staying inflated.Had to attach an additional red cap to keep air in balloon.Device still in the patient, will attempt to retrieve once tube is removed.There was no detectable harm in this event".

Brand Name
RUSCH ET TUBE,CF,5.5
Common Device Name
TUBE, TRACHEAL (W/WO CONNECTOR
MDR Report Key12598273
Report Number3003898360-2021-00893
Device Sequence Number11768169
Product Code BTR
UDI-Device Identifier14026704616487
UDI-Public14026704616487
Combination Product (Y/N)N
PMA/510(K) Number
K822082
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source other
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 09/15/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device No Information
Device Expiration Date02/27/2025
Device Model NumberIPN048869
Device Catalogue Number5-10111
Device Lot Number73B2000643
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/15/2021
Initial Report FDA Received Date10/08/2021
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured02/28/2020
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1